Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

rarrrgh

Member
  • Total Reviews

    0
  • Content Count

    33
  • Joined

  • Last visited

Community Reputation

2 Neutral

About rarrrgh

  • Rank
    Junior Member

Recent Profile Visitors

1672 profile views
  1. I feel my horrible breakout was also caused by the generic plan B called Next Choice. After antibiotics and a bunch of other failed rx things i began treating my body with natural and beneficial supplements rather than harsh killers like minocycline and sulfer topicals. Began researching candida and since i have used anti-fungal remedies my face has cleared tremendously over the last 2-3 weeks. Grapefruit seed extract, nizoral shampoo, raw garlic and plenty of probiotics have been wonderful
  2. Stop taking antibiotics they are killing your insides and are going to make things much worse for you in the future, can i just suggest doing some research on yeast infections of the body/skin and look up "candida acne". When our bodies natural flora is disrupted (which is exactly what antibiotics do) both the beneficial and harmful bacteria are being killed off...however antibiotics do not treat yeast which is found naturally in our bodies and instead just provide a giant free range for the yea
  3. Bump? Anyone have any new info on this?
  4. Okay so four days ago i stopped taking my minocycline. Im so over taking antibiotics it may be clearing my skin but the hell if im going to murder my insides for clear skin. This is what im doing instead and honestly over the last 4 days I have seen significant improvment: Murad pure skin vitamins (4 daily) Nicazel rx vitamin (1 daily) Saw Palmetto (1 daily) Veggie Festiv (2 daily) Fruit Festiv (2 daily) Ibuprofen for really bad days when its red and painful. Im still using the Sumada
  5. I was recently on prednisone for an asthma attack, i was on it for 5 days and my acne was 80% better in those 5 days. After the meds ran out though my acne came back even stronger. Prednisone is a steroidal anti inflammitory drug which is why it helps. My derm also told me though that steroids are known for causing break outs just as much as they are for helping subside them. I have never experienced any side effects however i have never been on th drug for more than a week at a time for my asth
  6. Im just not a fan of putting gels on my face i feel like they always just make my skin very very oily and each time ive used the metrogel at night when i wake up my face is severely oily. I still use it about 3-4 times a week bc she swears it will help but idk :/
  7. My derm gave me a rx for Nicazel. She said it is supposed to be a great supplement for redness since i dont like the metrogel she originally gave me for my red and irritated skin. Check it out, ive only been taking it for a few days so i cant really say if it works or not, congrats on the clear skin though, hope it sticks!
  8. Get off the antibiotics before its too late :/ ive been on the same dosage as you for nearly a month now and there has been minimal improvment...i think im just killing my insides and now im afraid to stop for fear my face will explode worse than ever. The possibility of clear skin is so addicting we dont realize how badly were damaging our insides with antibiotics Acne is hormonal. Antibiotics kill bacteria which causes inflammation and redness but does nothing to target the actual cause of
  9. So ive been struggling with the worst breakout of my entire life and i was kind of thinking it was caused by the planB pill i took and now that im reading this im certain that was the cause. I took that pill about 6-7 weeks ago and ever since then my face has been hell. Has anyone found a way to ease this or will my body just have to find its own balance?
  10. I woke up this morning with like fifteen new whiteheads. Not cysts anymore but the whiteheads are almost just as bad bc they pop up in clusters and are just SO noticeable. Idk what else to do but i reallly reallly dont want to take accutane. A friend of mine took it and she is swearing its a waste of time, money and sunshine. This is so frustrating Has anyone used Nicazel...my dern gave me these rx vitamins. Supposed to help w redness. That and metrogel. Ugh.
  11. This could be the hardest decision ive ever had to make in my life.
  12. I had my one month follow up and the derm was completely unimpressed with my miniscule improvments from the minocycline. She gave me another script for more antibiotics which im considering not taking as well as a prescription for a multivitamin called nicazel. She also talked to me about accutane and said that in the next few months if we cant find something to keep me clear, shes going to put me on accutane. Im sad i was hoping for better news from her today but it was a major disaappoi
  13. Ive been on mino for close to a month now and all last week my face got better everyday. Now the last two days im breaking out horribly why???
×